# SDR EVCA201703060001

- Difficulty date: March 5, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N52AE
- Make and model: Bell 206L-1
- Aircraft serial: 45758
- Aircraft time: 22,020 hours, 44,398 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 206031314213
- Condition: Cracked
- Location: Lt Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSPECTION, FOUND THE LONGERON 13L CRACKED AT BS 167.33 STATION JUNCTION. THERE IS A 2 INCH LONG CRACK EMANATING FROM A RIVET HOLE AT THE JUNCTION WITH THE BS 167.33 BULKHEAD ATTACHING ANGLE.
